# SDR UIEA200600143

- Difficulty date: June 26, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 91,875 hours, 19,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE PANEL 191QL HAS IMPACT DAMAGE AT AFT END ~ 1" LONG.  CLEANED UP DAMAGED AREA POTTED AND APPLIED FIBER GLASS OVERLAY AS PER SRM 51-40-09 AND RESTORED FINISH AS PER MM 51-24-11 IAW EO#4753A796.
